# SDR COMA9810023

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 8173861
- Condition: Worn
- Location: Nr 2 Prop Blade
- Part time: 2,867 hours
- Component: RFC11NA6A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER DYNAMIC BALANCING PROCEDURES, IT WAS DETERMINED THAT THE PROPELLER COULD NOT BE BALANCED.  FURTHER INSPECTION OF PROPELLER FOUND NR 2 BLADE TO BE EXCESSIVELY LOOSE.  FURTHER INSPECTION FOUND BLADE PIN BEARING TO BE WORN TO 0.080 WALL THICKNESS ON ONE SIDE AND WEARING IN AN OVAL FASHION AND BLADE PIN WORN.  REPLACED PIN AND BEARING AND RETURNED BLADE TO SERVICE.  AIRCRAFT WAS IN FOR SCHEDULED MAINTENANCE.
